# SDR SWAA000825

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 7,462 hours, 5,077 cycles
- Engine: Cfmint CFM567B22
- Engine time: 5,064 hours, 3,654 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / IN FLT ENG SHUT-DOWN.  SHORTLY AFTER TAKEOFF, A LOUD BANG NOISE AND FAILURE OF NR 2 ENG.  AFTER LANDING, METAL WAS FOUND LAYING IN TAILPIPE SECTION.  REMOVED AND REPLACED NR 2 ENG PER MM.
